# SDR QXEA2012102901357

- Difficulty date: October 29, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING DRY BAY PANEL LANDING 521AT HAS AREAS OF CORROSION. REMOVED CORROSION IAW RD 8/4-57-441. REMOVED GANG CHANNELS IAW SRM 51-42-05-02-01. OPENED DAMAGED HOLES TO .397" IAW RD 8/4-57-879. MEASURED FUEL PANEL LANDING, REMAINING THICKNESS .172" FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-441. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1. COMPLETED REPAIR IAW RD 8/4-57-879. INSTALLED GANG CHANNELS IAW SRM 51-42-05-02-01.
